loading... close

Is chest tightness a side effect of Tomaxifen?

Thumb avatar default
Asked by

anonymous

Learning About Breast Cancer almost 8 years
 
  • Sharon Danielson Profile
    anonymous
    Survivor since 2007
    This is a question to ask your oncologist or his office. They can tell you if this is something to be concerned about and give you some peace of mind. We are taking some very powerful drugs which can have all sorts of side effects. Some of them we just have to live with and some need to be addressed. This is best done by chatting with your oncologist's office. Take care, Sharon
    almost 8 years Comment Flag
  • janet levy Profile
    anonymous
    Survivor since
    I agree with Sharon. I had some side effects with Arimidex and was just switched to Tamoxifen. Keep your oncologist apprised of any issues you have. Good luck and feel better.
    almost 8 years Comment Flag
  • marisol roig Profile
    anonymous
    Learning About Breast Cancer
    Thank you
    almost 8 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word